# SDR HNAA2025080500494

- Difficulty date: May 16, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048194 CARGO FLOOR SILL #1 HAS CORROSION.  REMOVED AND REPLACED CARGO FLOOR SILL #1 IAW EMB 145 SRM 51-40-02.
